# SDR 2001727501

- Difficulty date: August 19, 2001
- Submitted: September 1, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5755 · Spoilers
- Part: Channel
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 10 SPOILER, OUTBD STOP CASTING, LWR ATTACH STRUCTURE TO LWR REAR SPAR CHORD, STRUCTURE IS LOSE AND WORKING.  REMOVED FASTENERS AT HAT CHANNEL SUPPORT FOUND LARGE CRACKS.  REMOVED CHANNEL AS PER B727 SRM 51-30-2.  INSTALLED NEW HAT CHANNEL SUPPORT AS PER B727 SRM 51-30-2.
